# SDR UALA2011041801859

- Difficulty date: April 17, 2011
- Submitted: April 20, 2011
- Operation: Air carrier
- Aircraft: N561UA
- Make and model: Boeing 757222
- Aircraft serial: 26661
- Aircraft time: 61,676 hours, 22,664 cycles
- Engine: Pwa PW2037
- System (JASC): 3412 · Outside Air Temperature Indicator/Sensor
- Part: Probe
- Condition: Inoperative
- Location: Tat
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TAT PROBE INOP, FLIGHT DIVERTED.  REPLACED TAT PROBE, OPS CHECKED NORMAL.
